# SDR 99ZZZX911

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Failed
- Location: Triple Tach
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NEEDLE ON TACHOMETER INDICATOR STAYS AT ZERO, NR 1 NEEDLE RUNS 15 PERCENT LOW, AND ROTOR NEEDLE RUNS 4-5 PERCENT HIGH.  REMOVED AND REPLACED.
